Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Solutions of equations over groups


Author: Frank Levin
Journal: Bull. Amer. Math. Soc. 68 (1962), 603-604
MathSciNet review: 0142643
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1962-10868-4
PII: S 0002-9904(1962)10868-4